# SDR 9518186635

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Portal Latch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE NR 9 AND NR 13 PORTAL LATCH FITTINGS AND SERRATED PLATES.  REPLACED FITTINGS, NR 9 PLATE AND REPAIRED THE WEB BENEATH NR 13 PER SRM 51-40-02.
